# SDR SQM212002

- Difficulty date: August 13, 2002
- Submitted: August 13, 2002
- Operation: General aviation
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: N401LC
- Aircraft time: 33,716 hours, 20,189 cycles
- Engine: Allsn 501D22A
- Engine time: 9,032 hours
- Propeller: Hamstd 54H60117
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

APPROXIATELY 3.5 HRS INTO THE FLIGHT AT 0515 Z (ENROUTE TO OKO), PILOT ENCOUNTERED PROPELLER LOW OIL LIGHT. VISUAL INSPECTION CONFIRMED FLUID LEAKED AT NR 4 PROPELLER HOUSING. THE NR  4 ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO PLA.  DURING THE DEFECT SIMULATION CHECK, HYDRAULIC FLUID WAS FOUND LEAKING FROM THE PROPELLER SHAFT HOUSING WHILE THE PROPELLER WAS SELECTED TO FEATHER POSITION.
